# SDR 2000UALA00031

- Difficulty date: January 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7441U
- Make and model: Boeing 727222
- Aircraft serial: 21895
- Aircraft time: 58,496 hours, 33,993 cycles
- Engine: Pwa JT8D15
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 3A AND 3B LOOSE  NOT ATTACHED TO FLOOR PROPERLY.  *S/D*  UNKNOWN CAUSE FOR LOOSE SEAT ASSYS, NO RECENT MAINTENANCE ACTION IN THIS AREA.  SUBSEQUENT FIX WAS TO TIGHTEN SEAT ATTACH FITTINGS.
